# SDR SWAA2021081005309

- Difficulty date: July 29, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 677-700 S1-2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AROUND 12 EACH #1 ADF ANTENNA MOUNT HOLES BS 677 TO 700; BETWEEN STR 1 AND STR 2R / CORROSION WAS REMOVED FROM AROUND 12 EACH #1 ADF ANTENNA MOUNT HOLES BS 677 TO 700; BETWEEN STR 1 & STR 2R AREAS OF DAMAGE REMOVAL WAS REWORKED AS PER EA 20-153-01445 REV IR & ATS ER 20-03027 REV IR
